International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2019, Vol. 4, Issue 5, Part A

The exponentıal generating functıons of jacobsthal and jacobsthal lucas ıdentıtıes


Author(s): S Uygun

Abstract: In this study, we use exponential generating functions for Jacobsthal and Jacobsthal Lucas sequences to derive new sum formulas for Jacobsthal and Jacobsthal Lucas sequences.

Pages: 37-44 | Views: 203 | Downloads: 18

Download Full Article: Click Here
How to cite this article:
S Uygun. The exponentıal generating functıons of jacobsthal and jacobsthal lucas ıdentıtıes. Int J Stat Appl Math 2019;4(5):37-44.
Call for book chapter
International Journal of Statistics and Applied Mathematics